Am asking for a friend who lives in.Tasmania , no
Stop medications, start antihistamine. Steroid may be needed.
Thanks for your query for your friend in Tasmania.
It looks that pain medication or something else caused the said problem.
Your description is suggestive of a condition called angioneurotic edema.
Please ask her the following:
Stop the pain medications of any sort.
Take an antihistamine.
May need oral steroids: needs a prescription.
Also ask for any fever or infection in oral cavity or near the swollen area.
These may help to resolve her problem.I hope this answer helps your friend.
Please give feedback.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is testosterone injections safe to improve libido?
- Will scratching my finger with a nail post cause any infection?
- Will Tramadol help in having normal stools post colectomy?
- Why am I having severe eye pain and blurry vision after taking...
- What causes stomach pain and blood in stool?
- Can continuos cough be symptoms of whooping cough?
- Suggest treatment for Low testosterone level and High TSH level?
- Suggest treatment for bloating and difficulty in passing urine when...
- Ia it normal to have foot pain post bunion operation?
- What are the different treatment options for uncontrollable bowel...